# SDR RAIA00505016

- Difficulty date: May 17, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 17,571 hours, 20,058 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Handle
- Part number: 877701
- Part serial: 200
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,203 hours, 10,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5711 - STL - LIGHT IN GEAR HANDLE REMAINED ON AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
